# SDR USAA2013092300003

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 58,540 hours, 8,200 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR R4 DOOR DAMPER CYLINDER IS ON YELLOW BAND.  MX SERVICED R4 DOOR CYLINDER DAMPER.  LEAK TEST OK.
